SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

Article citations

More>>

M. Milev and A. Tagliani, “Efficient Implicit Scheme with Positivity Preserving and Smoothing Properties,” Jour nal of Computational and Applied Mathematics, Vol. 243, 2013, pp. 1-9. doi:10.1016/j.cam.2012.09.039

has been cited by the following article: